# SDR QXEA200602482

- Difficulty date: September 11, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 12,808 hours, 2,943 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Chafed
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - NOSE LANDING GEAR BAY AFT WALL HAS A CHAFE MARK AT BOTTOM EDGE.  REPAIRED IAW RD-84-53-1224.
